# SDR FDEA200911053853

- Difficulty date: November 5, 2009
- Submitted: November 5, 2009
- Operation: Air carrier
- Aircraft: N278FE
- Make and model: Boeing 727233
- Aircraft serial: 22345
- Aircraft time: 41,145 hours, 30,808 cycles
- System (JASC): 5270 · Door Warning System
- Part: Relay
- Part number: FXV0753
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING EWR AND CLIMBING THROUGH 16000 FT  MAIN CARGO DOOR "B" LIGHT ILLUMINATED. COMPLIED WITH QRH AND RETURNED TO DEPARTURE.  RELEASED FOR SERVICE IAW MEL: 52-15-01.  REMOVED AND REPLACED CARGO DOOR WARNING SYS "B".  RELAY R9107.  OPS CHECKS NORMAL IAW DOOR INSTALLATION MANUAL.  OK FOR SERVICE.
